Alert archive / Pennsylvania / Flash Flood Watches in 2014

Flash Flood Watch 2, NWS State College, PA

May 14, 2014McKean County, Warren County, Pennsylvania

NWS State College, PA issued this flash flood watch at May 14, 2014, 11:43 AM EDT for McKean County, Warren County, Pennsylvania. It took effect at May 14, 2014, 3:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 14, 2014, 11:43 AM EDT (15:43 UTC)
In effect from
May 14, 2014, 3:00 PM EDT
Expired
May 14, 2014, 10:10 PM EDT
In force
7 hr
Issued by
NWS State College, PA
Flood severity
None

Counties McKean County, PA, Warren County, PA

The radar

The State College radar (KCCX), 125 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WGUS61 KCTP 141543
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1143 AM EDT WED MAY 14 2014


PAZ004-005-142345-
/O.NEW.KCTP.FF.A.0002.140514T1900Z-140515T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD
1143 AM EDT WED MAY 14 2014

...FLASH FLOOD WATCH IN EFFECT FROM 3 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...MCKEAN AND WARREN. 

* FROM 3 PM EDT THIS AFTERNOON THROUGH THIS EVENING

* SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND LAST
  INTO THE EVENING. SOME AREAS MAY RECEIVE MORE THAN ONE
  THUNDERSTORM...AND ALL OF THE STORMS COULD PRODUCE HEAVY RAIN.
  MANY AREAS HAVE ALREADY PICKED UP A FEW INCHES OF RAIN OVER THE
  LAST FEW DAYS...AND ADDITIONAL HEAVY RAIN HAS THE POTENTIAL TO
  CREATE FLASH FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
298 
WGUS61 KCTP 142338
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
738 PM EDT WED MAY 14 2014


PAZ004-005-150400-
/O.CON.KCTP.FF.A.0002.000000T0000Z-140515T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD
738 PM EDT WED MAY 14 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...MCKEAN AND WARREN. 

* UNTIL MIDNIGHT EDT TONIGHT

* NUMEROUS HEAVY SHOWERS AND POTENTIALLY TRAINING...STRONG
  THUNDERSTORMS WILL DRIFT SLOWLY NORTHEAST INTO THE REGION THIS
  EVENING...AND LAST UNTIL AROUND MIDNIGHT. VERY HEAVY RAINFALL
  RATES OF OVER 2 INCHES PER HOUR WILL ACCOMPANY THE TRAINING
  THUNDERSTORMS. SINCE MANY LOCATIONS HAVE ALREADY PICKED UP A FEW
  INCHES OF RAIN OVER THE LAST FEW DAYS...ANY ADDITIONAL HEAVY
  RAIN HAS THE POTENTIAL TO CREATE FLASH FLOODING OF SMALL
  STREAMS...CREEKS...AND LOW-LYING POOR DRAINAGE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

LAMBERT
281 
WGUS61 KCTP 150210
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1010 PM EDT WED MAY 14 2014


PAZ004-005-150315-
/O.CAN.KCTP.FF.A.0002.000000T0000Z-140515T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD
1010 PM EDT WED MAY 14 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS
BEEN CANCELLED. AN AREA OF SHOWERS AND A FEW THUNDERSTORMS WILL
DRIFT EAST AND INTO THE REGION OVERNIGHT. HOWEVER...RAINFALL RATES
ARE NOT EXPECTED TO BE HEAVY ENOUGH TO CREATE A THREAT FOR FLASH
FLOODING. 

$$

LAMBERT

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at May 14, 9:53 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 14, 9:53 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
953 AM EDT WED MAY 14 2014

.SYNOPSIS...
A SLOW MOVING FRONTAL SYSTEM WILL KEEP THE REGION WARM AND RATHER
HUMID THROUGH AT LEAST THURSDAY. PERIODS OF HEAVY RAIN WILL OCCUR
ACROSS MOST OR ALL OF THE REGION THURSDAY AFTERNOON INTO FRIDAY
ALONG AND AHEAD OF A SLOW MOVING COLD FRONT. COOLER WEATHER IS IN
STORE LATER FRIDAY THROUGH THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
930 AM UPDATE...
CLOUDS STUCK IN THE SE ALL THE WAY UP TO THE ALLEGHENY FRONT...AND
RETURNING TO THE NORTH OF VERY LIGHT SRLY FLOW. THIN SPOTS TRYING
TO APPEAR ARE HAVING A TOUGH TIME BREAKING OUT SO FAR. HAVE
DECREASED MAXES ACROSS THE EC AND SE JUST A DEG OR TWO MORE FROM
THE ALREADY RELATIVELY LOWER VALUES V THE REST OF THE AREA. GOOD
SUN IN THE NW WILL HELP THEM ROCKET UPWARD BEFORE SHOWERS/STORMS
AND CLOUDS BECOME MORE WIDESPREAD. SHORT WAVE MOVING THRU INDIANA
HELPING GENERATE TSTORMS OVER SSWRN OH AND NEAR RLX. THE GENERAL
STORM MOTION TODAY WILL BE TO THE NNE AT 20-30MPH. WILL THINK HARD
ABOUT A FF WATCH FOR THIS AFTN/EVENING FOR THE W...AS MANY SPOTS
HAVE PICKED UP 1-2 INCHES OF RAIN MON AND TUE. SLIGHT RISK STAYS
IN PLACE OVER THE WRN HALF OF THE AREA WHERE HODOGRAPHS ARE CURVED
BUT DO NOT HAVE CRAZY HIGH SPEED SHEAR. THUS...HAIL AND SOME WIND
DAMAGE POSS IN ISOLD/SCT CELLS. RISK OF TOR IS EVEN LOWER...BUT
NOT TOTALLY OUT OF THE QUESTION WITH EHI NEARING 0.8 AT END OF
DAY.

PREV...
WESTERN SECTIONS REMAINED FAIRLY ACTIVE OVERNIGHT WITH PERSISTENT
CLUSTERS OF SHOWERS AND THUNDERSTORMS AND LOCALLY HEAVY RAIN.
WHERE ACTIVITY WAS MOST PERSISTENT...WE EARLIER ISSUED FLOOD
ADVISORIES FOR WARREN AND WESTERN MCKEAN COUNTIES WHERE AN
ADDITIONAL 1 TO 1.5 INCHES OF RAIN FELL ON TOP OF LOCALLY 2
INCHES THAT OCCURRED EARLIER TUESDAY. NO REPORTS OF FLOODING HAVE
BEEN RECEIVED BUT WE SUSPECT AT LEAST MINOR ISSUES RESULTED
PARTICULARLY IN POOR DRAINAGE AREAS. OVERALL MUCH OF CENTRAL PA
COULD USE THE RAIN...AND AMOUNTS WERE WITHIN 1/3/6 HR FFG VALUES
THROUGHOUT.

CONVECTION WITH BURSTS OF MODERATE SHOWERS PERSISTS FROM SOUTHEAST
OHIO THROUGH NORTHWEST PA AND INTO THE FINGERLAKES THIS MORNING
ON THE DOWNSHEAR SIDE OF A QUASI STATIONARY FRONT THAT WILL REMAIN
WEST OF THE REGION TODAY. SHORTWAVES ROUNDING THE BASE OF THE
AMPLIFIED SOUTHERN PORTION OF THE SPLIT UPPER TROF WHICH EXTENDS
FROM CENTRAL CANADA TO THE SOUTHERN PLAINS AND GULF COAST REGION
WILL PICK UP DEEPER LAYER MOISTURE FROM THE GULF OF MEXICO AND
LIFT IT NORTHWARD THROUGHOUT THE DAY TO THE TENNESSEE RIVER VALLEY
BY LATE TODAY. EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
TO IGNITE ALONG AND AHEAD OF THE AFOREMENTIONED STALLED FRONTAL
BOUNDARY OVER OHIO AND WESTERN PENNSYLVANIA. HOWEVER...THE MOST
ACTIVE CONVECTION IS EXPECTED TO REMAIN ALONG OR JUST WEST OF MY
FAR WESTERN COUNTIES TODAY AS THE UPPER TROF REMAINS ALONG THE
EASTERN SEABOARD...THE DEEPEST LAYER MOISTURE RIBBONS FROM THE MID
TENNESSEE RIVER VALLEY INTO THE LOWER TO MIDDLE OHIO VALLEY AND
FRONTAL FORCING IS STRONGEST OVER OHIO AND ONTARIO. SPC HAS PLACED
MY WESTERN COUNTIES IN DAY 1 SLIGHT RISK...WHICH IS A JOG FARTHER
EAST THAN PREVIOUS OUTLOOKS. CAN'T RULE OUT A STRONGER PULSE STORM
BUT NOT EXCITED FOR SEVERE TODAY.

AN ADDITIONAL COMPLICATION FOR THE EAST IS STABLE FLOW OF COOLER
MARITIME AIR AROUND A 1030 MB SFC HIGH SOUTH OF NEWFOUNDLAND WILL
KEEP THINGS QUIET OVER THE FAR SOUTHEAST...WHILE IN BETWEEN THE
MARITIME FLOW TO THE EAST AND STALLED FRONTAL BOUNDARY JUST WEST
OF MY AREA SEE AT LEAST A CHANCE OF AFTERNOON SHOWERS OR
THUNDERSTORMS.

ADJUSTED POPS THIS MORNING FOR WANING OVERNIGHT ACTIVITY AND TEMPS
FOR THE MARITIME INFLUENCE AS WELL. PARTS OF YORK AND LANCASTER
COUNTY WILL STRUGGLE TO REACH 70. ELSEWHERE...RESIDUAL CLOUDS AND
A SLIGHT MARITIME INFLUENCE WILL KEEP MAX TEMPS MAINLY IN THE 70S.
THE BEST CHANCE FOR BREAKS IN THE CLOUDS OVER THE SOUTHEAST WILL
BE IN THE AFTERNOON...BUT WILL ALSO BE ACCOMPANIED BY A CHANCE OF
SHOWERS AND PERHAPS A THUNDERSTORM AS WELL.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM THURSDAY/...
SFC LOW DEVELOPING OVER THE MIDDLE TENNESSEE RIVER VALLEY THANKS
TO AFOREMENTIONED UPPER LEVEL SHORTWAVES ROUNDING THE BASE OF THE
SOUTHERN SPLIT UPPER TROF WILL LIFT NORTHWARD INTO WESTERN OHIO BY
THU MORNING...KEEPING PA IN THE WARM SECTOR OVERNIGHT. THIS WILL
KEEP POPS TO A MINIMUM ACROSS THE EAST WHILE WESTERN SECTIONS KEEP
CHC POPS FOR SHOWERS AND THUNDERSTORMS. HOWEVER BEST FORCING
MOISTURE AND CONVECTION WILL REMAIN WELL WEST OF THE AREA TONIGHT.

THU PROMISES TO BE AN ACTIVE DAY AS COLD FRONT FINALLY MAKES
EASTERN PROGRESS INTO THE APPALACHIANS. A FLOODING AND SEVERE
WEATHER THREAT PERSISTS ON THURSDAY AND THURSDAY NIGHT...AND
FUTURE SHIFTS WILL WANT TO CONSIDER FLOOD WATCHES FOR THE 1 TO
2.5" THAT I EXPECTED WILL BE WIDESPREAD FROM THU AM TO MIDDAY
FRIDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
WELL AMPLIFIED AND SLOWLY PROGRESSIVE LONGWAVE RIDGE - TROF -
RIDGE PATTERN COVERING THE CONTINENTAL U.S. AT THE START OF THE
LONG TERM PERIOD IS FORECAST TO TRANSLATE INTO A TROF - RIDGE -
TROF PATTERN BY THE END OF THE PERIOD. OBVIOUSLY...THIS WILL
ENTAIL THE MAIN UPPER TROF NOW EMERGING INTO THE PLAINS STATES TO
MOVE INTO THE EASTERN U.S. DURING THE PERIOD...AS AS BEEN
ADVERTISED FOR AT LEAST SEVERAL DAYS IF NOT LONGER.

PRIOR TO THAT...THE AMPLIFIED SUBTROPICAL UPPER RIDGE NOW IN PLACE AND
ITS AFFECTS WILL DOMINATE THE REGION AT LEAST INTO EARLY THUR...WITH
SUMMER-LIKE TEMPERATURES...HUMIDITY AND ISOLATED TO SCATTERED
CONVECTION.

AS THE WELL ADVERTISED UPPER TROF AND ASSOCIATED COLD FRONT
ARRIVES...LATER THURSDAY THROUGH FRIDAY AT THIS POINT...RAIN
SHOWERS WILL BECOME MORE WIDESPREAD. THE FRONT IS EXPECTED PUSH
INTO A REGION OF PW OF 1.5 TO 2 INCHES AS THE FRONT BECOMES
ALIGNED WITH THE MID AND UPPER LEVEL FLOW...CONTINUING THE POTENTIAL
FOR A SIGNIFICANT RAINFALL EVEN SOMEWHERE ACROSS THE MID-
ATLANTIC STATES. ACCORDINGLY CENTRAL PA IS IN THE NCEP/WPC SLIGHT
RISK AREA OF EXCESSIVE RAINFALL FOR THURSDAY INTO FRIDAY.

THE FRONT/UPPER SHOULD EXIT THE MID ATLC COAST SAT MORNING...HOWEVER
A SECONDARY PUSH/SHORT WAVE OF COOLER AIR MAY COME THROUGH LATER ON
SATURDAY HELPING TO INVIGORATING POST FRONTAL SHOWERS THROUGH THE
WEEKEND. DRIER BUT COOLER WEATHER WILL THEN PERSIST FOR THE
REMAINDER OF THE PERIOD...WITH TEMPERATURES SLOWLY MODERATING
FROM 5 TO 10 DEGREES BELOW NORMAL ON SATURDAY AND SUNDAY.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
BACKDOOR FRONT IS BISECTING THE AIRSPACE...SEPARATING A VERY
HUMID/SUMMERTIME AIRMASS OVER THE WRN 1/2 OF THE AIRSPACE FROM
COOLER/MARITIME AIR ACRS THE ERN 1/2. LOW CIGS /IFR IN THE SE 1/3
OF THE AIRSPACE/ SHOULD IMPROVE TO MVFR BY MID-LATE MORNING. COSPA
DATA SHOWS SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING BY
19-20Z...FOCUSING ALONG THE SPINE OF THE ALLEGHENIES AND IMPACTING
WRN TAFS. VCTS WAS INSERTED TO INDICATE SCT CVRG FOR NOW AND WILL
ALLOW LATER TAFS TO BE MORE AGGRESSIVE ONCE STORMS INITIATE. LOW
CIGS SHOULD RETURN TO ERN AREAS AGAIN TNGT WITH LOW MVFR TO IFR
CONDS PROBABLE AFT MIDNIGHT.

.OUTLOOK...

THU...A.M. LOW CIGS ERN 1/2-1/3 BCMG VFR.
THU NGT-FRI...MVFR-IFR CONDS LKLY WITH N-S BAND OF LOCALLY HEAVY
RAIN/TSTMS ASSOCIATED WITH A SLOW MOVING N-S ORIENTED COLD FRONT.
SAT...VFR-MVFR CIGS WITH SCT SHOWERS MAINLY WEST.
SUN...MAINLY VFR. SCATTERED PM SHOWERS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DEVOIR
NEAR TERM...DANGELO/DEVOIR
SHORT TERM...DEVOIR/LA CORTE
LONG TERM...GARTNER
AVIATION...STEINBUGL
Hazardous weather outlook, May 14, 7:05 AM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
705 AM EDT WED MAY 14 2014

PAZ027-028-036-037-041-042-045-046-049>053-056>059-063>066-151115-
MIFFLIN-JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
705 AM EDT WED MAY 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS AN ELEVATED RISK FOR HEAVY RAINFALL AND POTENTIAL
FLOODING OF POOR DRAINAGE AREAS...SMALL STREAMS AND CREEKS FROM
THURSDAY AFTERNOON INTO FRIDAY. RAINFALL AMOUNTS OF 1.5 TO 2.5
INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017>019-024>026-033>035-151115-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-
BEDFORD-FULTON-
705 AM EDT WED MAY 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER THE WESTERN HALF OF PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS AN ELEVATED RISK FOR HEAVY RAINFALL AND POTENTIAL
FLOODING OF POOR DRAINAGE AREAS...SMALL STREAMS AND CREEKS FROM
THURSDAY AFTERNOON INTO FRIDAY. RAINFALL AMOUNTS OF 1.5 TO 2.5
INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:03 PM EDTSpecial Weather StatementCTPCentre57 min
May 13, 8:12 PM EDTSpecial Weather StatementCTPClearfield33 min
May 13, 8:35 PM EDTSpecial Weather StatementCTPCameron40 min
May 13, 9:16 PM EDTSpecial Weather StatementCTPSomerset74 min
May 13, 9:45 PM EDTFlash Flood WatchCTPBlair, Cambria, Somerset6 hr
May 14, 12:45 AM EDTSpecial Weather StatementCTPCameron45 min
May 14, 12:55 AM EDTAreal Flood AdvisoryCTPMcKean, Warren3 hr
May 14, 3:31 PM EDTSpecial Weather StatementCTPCameron, Potter74 min
May 14, 4:21 PM EDTSpecial Weather StatementCTPWarren24 min
May 14, 4:27 PM EDTSpecial Weather StatementCTPPotter63 min

Nearby

Flash Flood Watches in Pennsylvania, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.